# SDR SIMA20220818002

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 43,574 hours, 38,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATING SIGN LIGHT INOP ON G2-C/A-RAR EMERGENCY EXIT LOCATING SIGN ON G2 IAW AMM 33-50-14 OPS CHECK GOOD.
